Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Weight loss
Oct 20, 2016

Afternoon (Thanks for all the help and support). I just started treatment. I'm taking TRUVADA + REYATAZ + NORVIR since 1.5 months ago and I'm losing weight but I do eat and have no problem with apatite. When I started treatment I was 178 lbs. and now I am 167 lbs. What could be a problem?

Thanks in advance.

Response from Mr. Vergel

If you are eating the same amount of food and you are not exercising more, there could be a hormone related issue or you are eating healthier food.

Norvir boosted regimens are not known for causing unintentional weight loss.

Have your doctor check your thyroid and testosterone hormones to see if there are any imbalances with those two hormones (TSH, free T3, free T4, total and free testosterone).

Please let me know what you find out.

In health,

Nelson


Previous
Lipoatrofia miembros inferiores
Next
Transferidas elevadas

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement